# SDR QXEA200500100

- Difficulty date: January 16, 2005
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4060
- Aircraft time: 7,612 hours, 8,131 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: 502213
- Condition: Damaged
- Location: Cargo Door
- Part time: 7,612 hours, 8,131 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEG - FLIGHT 2353 - THE FLIGHT RETURNED TO FIELD AFTER THE CREW HEARD A LOUD POP AND THE AIRCRAFT RAPIDLY DEPRESSURIZED.  MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE AFT CARGO DOOR SEAL.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
